# SDR IXXA2022051501

- Difficulty date: May 15, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767-300
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: 311T23504
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL EXTRUSION UPPER SURFSCE IN MID TORQUE BOX #1 ENG PYLON LOOKING IN OUTBD MOON PANEL.
